Skip to content

Zeitschriftendatenbank

Content

Search results

Refine results

Year of publication

online available free of charge

Language

Country of publication

Media type

Frequency

Format

Digitisation

Result list

matches 1 - 3  of
Sorted by

Journal für die reine und angewandte Mathematik / gegr. von August Leopold Crelle

Berlin : de Gruyter 1.1826 - 493.1997[?]

http://www.digizeitschriften.de/main/dms... [Digitisation] free of charge 
http://opacplus.bsb-muenchen.de/title/30... [Long-term preservation; urheberrechtsfreie Bände] free of charge 
http://resolver.sub.uni-goettingen.de/pu... [Digitisation; 1.1826 - 493.1997] free of charge 

ZDB-ID

2193867-2

Title

Journal für die reine und angewandte Mathematik / gegr. von August Leopold Crelle

Published

Berlin : de Gruyter

Berlin : Reimer [-1920]

Berlin : de Gruyter [früher]

Digital. Ausg.: Göttingen : Niedersächsische Staats- und Universitätsbibliothek. - Digital. Ausg.: Göttingen : DigiZeitschriften e.V. - Digital. Ausg.: Göttingen : Göttinger Digitalisierungszentrum. - Digital. Ausg. # München : Münchener Digitalisierungszentrum, 2008-2013

Publication history

1.1826 - 493.1997[?]

Notes

Nebent.: Crelle's Journal

Zusatz teils: Borchardt's Journal für Mathematik

Abbreviated title: J. F. reine u. angew. Math.

Abbreviated title: J. Reine Angew. Math.

Online-Ressource

Index regelmäßig für je 10 Hefte; Index 301/350.1978/84 in: 350.1984; 351/400.1984/89 in: 400.1989; 401/450.1989/94 in: 450.1994; 451/500.1994/98 in: 500.1998; 501/550.1998/2002 in: 550.2002

Gesehen am 15.06.07

Standard numbers

Authorised ISSN: 0075-4102

ISSN of the original: 0075-4102

OCLC number: 644003814

Coden

JRMAA

URL

http://www.bibliothek.uni-regensburg.de/...  [EZB] 

http://www.digizeitschriften.de/main/dms...  [Digitisation] free of charge

http://opacplus.bsb-muenchen.de/title/30...  [Long-term preservation; urheberrechtsfreie Bände] free of charge

http://resolver.sub.uni-goettingen.de/pu...  [Digitisation; 1.1826 - 493.1997] free of charge

Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Angewandte Mathematik ; Zeitschrift
Mathematik ; Zeitschrift
Manifestation

journal

Language

German 

Media type

available online

Frequency

irregular, varia

IDN

975513060

Preservation

Committed to retain ; Institution:  DE-12 

Committed to retain ; Institution:  DE-7 

Facsimile

Digitisation master

Place this title record on the watch list

Journal für die reine und angewandte Mathematik / gegr. 1826 von August Leopold Crelle

Berlin ; New York : de @Gruyter 1.1826 -

ZDB-ID

3079-X

Title

Journal für die reine und angewandte Mathematik / gegr. 1826 von August Leopold Crelle

Published

Berlin ; New York : de @Gruyter

Berlin : Reimer [-1920]

Berlin : de @Gruyter [früher]

Publication history

1.1826 -

Notes

Nebent.: Crelle's Journal

Zusatz teils: Borchardt's Journal für Mathematik

Abbreviated title: J. F. reine u. angew. Math.

Abbreviated title: J. Reine Angew. Math.

Ersch. anfangs unregelmäßig, später monatl.

29 cm

Index regelmäßig für je 10 Hefte; Index 301/350.1978/84 in: 350.1984; 351/400.1984/89 in: 400.1989; 401/450.1989/94 in: 450.1994; 451/500.1994/98 in: 500.1998; 501/550.1998/2002 in: 550.2002

Beitr. teilw. in Engl., teilw. in Franz.

Repr.: Berlin : de Gruyter

Standard numbers

Authorised ISSN: 0075-4102; 0075-4102

ISSN of the original: 0075-4102

ISSN of the parallel edition: 1435-5345

OCLC number: 643481153

Coden

JRMAA

Subject indexing

DDC subject groups: 510 Mathematics 

Other classifications: Systematik der TUB München (stub)MAT 001z

German subject headings:
Angewandte Mathematik ; Zeitschrift
Mathematik ; Zeitschrift

Special subject collections: 17,1

Manifestation

journal

Language

German  ;  English  ;  French 

Media type

Print

Frequency

monthly ; irregular, varia

IDN

01004535X

Place this title record on the watch list

Journal für die reine und angewandte Mathematik : the world's oldest mathematical periodical

Berlin : de Gruyter 1.1826 -

National licence

ZDB-ID

1468592-9

Title

Journal für die reine und angewandte Mathematik : the world's oldest mathematical periodical

Published

Berlin : de Gruyter

Publication history

1.1826 -

Notes

Nebent.: Crelle's journal

Online-Ressource

Gesehen am 06.09.18

Standard numbers

Authorised ISSN: 1435-5345

ISSN of the original: 1435-5345

ISSN of the parallel edition: 0075-4102

OCLC number: 645285009

URL

http://www.bibliothek.uni-regensburg.de/...  [EZB] 

https://doi.org/10.1515/crll  [Publisher; 1998 - 2013. - National licence] 

https://www.degruyter.com/view/j/crll  [Publisher] 

Persistent identifier
Subject indexing

DDC subject groups: 510 Mathematics 

German subject headings:
Mathematik ; Elektronische Publikation ; Zeitschrift
Manifestation

journal

Language

German  ;  English  ;  French 

Media type

available online

IDN

019617801

Funded by

Place this title record on the watch list
export selected title record(s) or add to watch list